Parameterizations of Test Cover with Bounded Test Sizes. / Crowston, Robert; Gutin, Gregory; Jones, Mark; Muciaccia, Gabriele; Yeo, Anders.

In: Algorithmica, Vol. 74, No. 1, 01.2016, p. 367-384.

Research output: Contribution to journalArticle

Published

Documents

Links

Original languageEnglish
Pages (from-to)367-384
Number of pages18
JournalAlgorithmica
Volume74
Issue number1
Early online date17 Oct 2014
DOIs
Publication statusPublished - Jan 2016
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 23143599